CSpace
FUNDAMENTAL PROPERTIES OF SOLUTIONS OF A DEGENERATE ELLIPTIC EQUATION IN EXTENDED SPACE
JI, XH; CHEN, DQ
1985
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume58Issue:2Pages:192-211
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1985AME5900002
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27938
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
2.CALTECH,DEPT MATH,PASADENA,CA 91125
3.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JI, XH,CHEN, DQ. FUNDAMENTAL PROPERTIES OF SOLUTIONS OF A DEGENERATE ELLIPTIC EQUATION IN EXTENDED SPACE[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,1985,58(2):192-211.
APA JI, XH,&CHEN, DQ.(1985).FUNDAMENTAL PROPERTIES OF SOLUTIONS OF A DEGENERATE ELLIPTIC EQUATION IN EXTENDED SPACE.JOURNAL OF DIFFERENTIAL EQUATIONS,58(2),192-211.
MLA JI, XH,et al."FUNDAMENTAL PROPERTIES OF SOLUTIONS OF A DEGENERATE ELLIPTIC EQUATION IN EXTENDED SPACE".JOURNAL OF DIFFERENTIAL EQUATIONS 58.2(1985):192-211.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JI, XH]'s Articles
[CHEN, DQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[JI, XH]'s Articles
[CHEN, DQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JI, XH]'s Articles
[CHEN, DQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.